Jan 6, 2011
(Started Mar 09, 2010)
(sleeplessness, nausea, decreased appetite)
Somewhat hard to take
Advice & Tips:
I believe that my decrease in migraines is due to me taking this medication often. It is probably hard for migraine pain to come through while already on a narcotic for pain.
This medication has helped with my fibro pain a lot, although there are times that I find that I am using this medication a lot to control the pain, but that it is not helping to break the pain cycle to make me feel better. When I am having bad pain that I am unable to break the cycle, I tend to take two pills at a time instead of one as prescribed. I do this when I feel my only other option is to go to the ER- but lately, which I believe is contributed to no prevention medication, I am stuck in this cycle often and for a long time.
Some months the prescription of 40 pills lasts the month, but the last few months, it has only lasted for about two to three weeks. Unless the pain is severe, I still try to hold off on asking for refill until the month mark hits. Twice lately, I have had to call the clinic and ask for a refill early. Both these times, there was the situation of not being able to break the pain and me taking two pills often instead of one.
I also notice that when I am in periods of taking this often, it affects my sleep. I have never experiences the 'high' of a narcotic, which I was told is because I am actually taking it for what it is meant and because I have a tolerance to narcotics due to the fact that I have been taking them since I was really young for various pain issues. I find that I can function normally while on this medication, but again, it makes me almost more awake than when not taking it. I feel that I need medication to help me sleep, but am concerned about what is safe to take which a narcotic. This is something I will be talking to my Dr. about at this weeks appointment.
decreased appetite, nausea, sleeplessness